Zur Zahlentheorie der Polynome. IV.

Wilhelm Specht

Mathematische Zeitschrift (1952/53)

  • Volume: 57, page 291-335
  • ISSN: 0025-5874; 1432-1823

How to cite


Specht, Wilhelm. "Zur Zahlentheorie der Polynome. IV.." Mathematische Zeitschrift 57 (1952/53): 291-335. <http://eudml.org/doc/169319>.

author = {Specht, Wilhelm},
journal = {Mathematische Zeitschrift},
pages = {291-335},
title = {Zur Zahlentheorie der Polynome. IV.},
url = {http://eudml.org/doc/169319},
volume = {57},
year = {1952/53},

AU - Specht, Wilhelm
TI - Zur Zahlentheorie der Polynome. IV.
JO - Mathematische Zeitschrift
PY - 1952/53
VL - 57
SP - 291
EP - 335
UR - http://eudml.org/doc/169319
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.